Vol.34, No.1 (2010)
Author Title Page Lewis D. Ludwig, Peter Nyikos, and John E. Porter Dowker spaces revisited 1 Takumi Ogawa and Yasuo Kamata A product formula defined by the Beta function and Gauss’s hypergeometric function 13 Nobuhiro Aki and Michio Amano On the Cartier duality of certain finite group schemes of type $(p^n, p^n)$ 31 Kim Hyo Gyeong The construction of the uniformly minimum variance unbiased estimator 47 Soumya Das Note on Hermitian Jacobi forms 59 Kenta Ueyama Geometric classification of quadratic algebras in two variables 79 Shunsuke Murata Bernoulli-type relations in some noncommutative polynomial ring 97 Kazuhiro Okumura Odd dimentional Riemannian submanifolds admitting the almost contact metric structure in a Euclidean […]